# SDR GTIA2022082636614

- Difficulty date: August 24, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 43,167 hours, 19,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5538000303700
- Part serial: IC6898
- Condition: Corroded
- Location: Rh Elevator
- Part time: 43,167 hours, 19,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE OF RH ELEVATOR FITTING #6.  RAF 01 2803723-2 GENERATED-REPAIRED RH ELEVATOR HINGE FITTING #6 IAW SRM 55-26-41-300-006, FIRST INSPECTION THRESHOLD IS 6 YEARS AFTER COMPONENT FIRST FLIGHT, SUBSEQUENT INSPECTIONS AT INTERVAL OF 6 YEARS, INSPECTION TYPE: DETAILED
